# SDR DL757030114

- Difficulty date: January 28, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 26,957 hours, 12,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N347111
- Condition: Gouged
- Location: Fs 580, S-28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 580 / STRG. 28L-28R :                  GROUND DAMAGE REPAIR                                        THE FUSELAGE SKIN WAS FOUND WITH A CREASE AND A GOUGE JUST  AFT OF FS 580 BETWEEN STRINGERS 28L & 28R.  THE DAMAGE WAS  REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUMDOUBLER PER ER/A 384442-14, REV A.
